Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Curves in Grassmannians


Author: David Perkinson
Journal: Trans. Amer. Math. Soc. 347 (1995), 3179-3246
MSC: Primary 14H60; Secondary 14H45, 14M15
MathSciNet review: 1308020
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Curves in Grassmannians are analyzed using the special structure of the tangent bundle of a Grassmannian, resulting in a theory of inflections or Weierstrass behavior. A duality theorem is established, generalizing the classical duality theorem for projective plane curves. The appendices summarize basic information about principal parts bundles and their application to studying the inflections of curves in projective space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H60, 14H45, 14M15

Retrieve articles in all journals with MSC: 14H60, 14H45, 14M15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1308020-2
PII: S 0002-9947(1995)1308020-2
Article copyright: © Copyright 1995 American Mathematical Society